# SDR SWAA2013100320758

- Difficulty date: June 26, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 76,700 hours, 61,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 727 STRINGER 18A LT CENTER LINE.  REPAIRED STRINGER IAW EA.
